MAUDE Adverse Event Report: Arthrex, Inc. SUTR ANCH,BIO-COMP S-TAK; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. SUTR ANCH,BIO-COMP S-TAK; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH,BIO-COMP S-TAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction

Brand Name
SUTR ANCH,BIO-COMP S-TAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50098014
Report Number1220246-2026-04133
Device Sequence Number21400338
Product Code MAI
UDI-Device Identifier00888867023888
UDI-Public(01)00888867023888(11)250813(17)290731(10)15481823
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K252314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP S-TAK
Device Catalogue NumberAR-1934BCF-2
Device Lot Number15481823
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown